Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Periods not right since delivery. Tried pills. What is going on?

hi i had a babay 15 mounths ago ever since i had my baby my periods have not been right i used to have one every mounth now they seem to get longer i have tried pill to correct them and i dont stop bleeding on that my last period was 15th of may i have took many pregancey test which all came back negative please i need help it driving me crazy i dont know whats going on am 20 years old and i have a bicrtuse uturse
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The bicornuate uterus that you have is not likely to cause the delayed periods that you are having. It is more likely to be due to a hormonal imbalance.
You can start taking birth control pills after consulting your gynecologist to regularize your periods.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor